Some new Hermite-Hadamard type inequalities for functions whose absolute value of the third derivative are MT-convex functions with applications

Document Type : Review articles


1 Escuela de Ciencias F´ısicas y Matem´aticas, Facultad de Ciencias Naturales y Exactas, Pontificia Universidad Cat´olica del Ecuador, Av. 12 de Octubre 1076, Apartado: 17-01-2184, Quito 170143, Ecuador

2 Department of Mathematics, University of Engineering and Technology, Lahore, Pakistan

3 Department of Basic Sciences, King Faisal University, Hofuf 31982, Al-Hasa, Saudi Arabia


This paper is concerned to establish new variants of the well-known Hermite-Hadamard (HH) inequality for 3-times differentiable functions. Under the utility of these identities, we establish some new inequalities for the class of functions whose absolute value of the third derivative are MT-convex. The results presented here would provide generalizations of those given in earlier works. Finally, we present applications of our findings for means of real numbers and applications for particular functions are pointed out.


[1] R.P. Agarwal, M.J. Luo and R.K. Raina, On Ostrowski type inequalities, Fasc. Math. 204 (2016), 5–27.
[2] F. Chen and Y. Feng, New inequalities of Hermite-Hadamard type for functions whose first derivatives absolute values are s−convex, Ital. J. Pure Appl. Math. 32 (2014), 213–222.
[3] S.S. Dragomir and C.E.M. Pearce, Selected topics on Hermite-Hadamard Inequalities and applications, RGMIA Monographs, Victoria University, 2000.
[4] S.S. Dragomir and S. Fitzpatrik, The Hadamard’s inequality for s−convex functions in the second sense, Demonstratio Math. 32 (1999), no. 4, 687–696.
[5] J. Hadamard, Etude sur les proprietes des fonctions enti`eres en particulier d’une fonction consid´er´ee par Riemann, J. Math. Pures Appl. 58 (1981), 171–215.
[6] C-Y. He, Y. Wang, B-Y. Xi and F. Qi, Hermite–Hadamard type inequalities for (α, m)-HA and strongly (α, m)-HA convex functions, J. Nonlinear Sci. Appl. 10 (2017), 205–214.
[7] Ch. Hermite, Sur deux limites d’une integrale define, Mathesis 3 (1883), 82.
[8] I. I¸scan, Ostrowski type inequalities for p−convex functions, New Trends Math. Sci. 4 (2016), 140–150.
[9] I. Iscan, Hermite-Hadamard type inequalities for harmonically convex fuctions, Hacet. J. Math. Stat. 43 (2014), 935–942.
[10] I. Iscan and S. Wu, Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals, Appl. Math. Comput. 238 (2014), 237–244.
[11] A. Iqbal, M.A. Khan, S. Ullah and Y.-M. Chu, Some new Hermite-Hadamard-type inequalities associated with conformable fractional integrals and their applications, J. Funct. Spaces 2020 (2020), 1–18.
[12] U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comput. 147 (2004), no. 1, 137–146.
[13] M. Merkle and Z.D. Mitrovi´c, A tight Hermite–Hadamard inequality and a generic method for comparison between residuals of inequalities with convex functions, Period Math. Hung. (2021),
[14] M.V. Mihai, M.A. Noor, K.I. Noor and M.U. Awan, Some integral inequalities for harmonic h-convex functions involving hypergeometric functions, Appl. Math. Comput. 252 (2015), 257–262.
[15] D.S. Mitrinovic and B.I. Lackovic, Hermite and convexity, Aequationes Math. 28 (1985) 229-232.
[16] M.A. Noor, K.I. Noor, M.U. Awana and S. Costache, Some integral inequalities for harmonically h-convex functions, U.P.B Sci. Bull. Serai A. 77 (2015), no. 1, 5–16.
[17] M.A. Noor, K.I. Noor and S. Iftikhar, Hermite-Hadamard inequalities for strongly harmonic convex functions, J. Inequal. Spec. Funct. 7 (2016), 99–113.
[18] M.E. Ozdemir, E. Set and M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math. Inf. 20 (2011), no. 1, 62–73.
[19] J.E. Pecaric, F. Proschan and Y.L. Tong, Convex functions, partial orderings and statistical applications, Academic, Academic Press, Boston, 1992.
[20] R.K. Raina, On generalized wright’s hypergeometric functions and fractional calculus operators, East Asian Math. J. 21 (2005), 191–203.
[21] S. Sala¸s, Y. Erda¸s, T. Toplu and E. Set, On some generalized fractional integral inequalities for p−convex functions, Fractal Fract. 3 (2019), no. 29, 1–9.
[22] E. Set, S.S. Dragomir and A. Gozpinar, Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute values are s−convex, Acta Math. Univ. Comenianae 88 (2019), no. 1, 87–100.
[23] M. Vivas-Cortez and J.E. Hernandez Hernandez, Some Inequalities via Strongly p-Harmonic Log-Convex stochastic process, Appl. Math. Inf. Sci. 12 (2018), no. 1, 1–9.
[24] M. Vivas-Cortez and J.E. Hern´andez Hern´andez, Refinements for Hermite Hadamard type inequalities for operator h-convex Function, Appl. Math. Inf. Sci. 11(5) (2017) 1299-1307.
[25] M. Vivas-Cortez, J.E. Hernandez and S. Turhan, On exponentially (h1, h2)−convex functions and fractional integral inequalities related, Mathematica Moravica 24(2) (2020) 45–62.
[26] M. Vivas-Cortez, A. Kashuri, S.I. Butt, M. Tariq and J. Nasir, Exponential type p–convex function with some related inequalities and their applications, Appl. Math. Inf. Sci. 15 (2021), no. 3, 253–261.
[27] M. Vivas-Cortez, A. Kashuri, R. Liko and J.E. Hernandez, Some inequalities using generalized convex functions in quantum analysis, Symmetry 11 (2019), 1–14.
[28] M. Vivas-Cortez, A. Kashuri and J.E. Hernandez, Trapezium-Type inequalities for Raina’s fractional integrals operator using generalized convex functions, Symmetry 12 (2020), 1–17.
[29] M. Vivas-Cortez, A. Kashuri, R. Liko and J.E. Hernandez, Quantum Trapezium-Type inequalities using generalized ϕ-convex functions, Axioms 9 (2020), 1–14.
[30] M. Vivas-Cortez, R. Liko, A. Kashuri and J.E. Hernandez New quantum estimates of Trapezium-Type inequalities for generalized ϕ−convex functions, Math. 7 (2019), no. 11, 1047.
[31] W. Wang and J. Qi, Some new estimates of Hermite-Hadamard inequalities for harmonically convex functions with applications, Int. J. Anal. Appl. 13 (2017), no. 1, 15–21.
[32] T.-Y. Zhang and F. Qi, Integral inequalities of Hermite-Hadamard type for (m)-AH convex functions, Turk. J. Anal. Number Theory 3 (2014), no. 2, 60–64.
Volume 13, Issue 2
July 2022
Pages 549-562
  • Receive Date: 25 February 2021
  • Revise Date: 29 May 2021
  • Accept Date: 12 June 2021